# SDR DALA2025102707861

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Outlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FOUND CORROSION ON THE FWD EDGE OF LH OUTLET MOUNTING PLATE AT FR44 TO FR47, Y87 THRU Y-493. CORRECTIVE ACTION: REPAIRED PER ERA 629534-14 REV ORIGINAL. (1272144)
